# SDR FDEA201010204120

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33701
- Condition: Damaged
- Location: Bs 1140-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN BS 1140 TO 1360 16R/28R HAS SCRATCHES, CORROSION(COMMON TO WTB FAIRINGS). REMOVED CORROSION FROM SKIN STA 1140-1360 S-16R TO S-28R AND FOUND TO BE OUT OF   LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II. ORIG MAT .055 AFTER REWORK .023. REPAIRED SKIN   IAW SRM 53-00-01 REPAIR 5.    CLASSIFIED CATEGORY "B" REPAIR WITH SUPPLEMENTAL INSP ACCOMPLISHED AT THRESHOLD 3,000F/C WITH REPETITIVE INSP AT 12,000 F/C.
